# SDR AWXA200500453

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 22,032 hours, 8,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010
- Part serial: 01879
- Condition: Seized
- Location: Left
- Part time: 26,582 hours, 10,987 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS - EMERGENCY LANDING - FLT 0216 - EN ROUTE PHX TO LAS AT APPROXIMATELY FL 280 NOTICED AN ELECTRICAL BURNING SMELL IN COCKPIT FOLLOWED BY REPORT OF WHITE SMOKE IN CABIN BY FLIGHT ATTENDANT, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LT PACK AIR CYCLE MACHINE SEIZED, REMOVED AND REPLACED AIR CYCLE MACHINE IAW AMM 21-52-21, OPERATIONAL CHECK WAS GOOD.  UNABLE TO PERFORM PRETEST DUE TO HIGH BREAKAWAY TORQUE, UNIT SEIZED.  VENDOR FAILURE ANALYSIS SHOWS THRUST BEARINGS AND SPRING SUPPORT WORN.  UNIT WAS OVERHAULED AND TESTED IAW OEM 21-52-02 REV 7.
